MathSciNet Relay Station
MathSciNet bibliographic data
MR1135081 (93b:60123) 60H10 (34F05)
Nualart, David; Pardoux, Étienne Second order stochastic differential equations with Dirichlet boundary conditions. Stochastic Process. Appl. 39 (1991), no. 1, 1–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement